# SDR SCNA20250321078

- Difficulty date: March 18, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 73,407 hours, 27,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP ROW 27C LOOSE. RE-SECURED "GUIDE U" FLOOR TRACK LIGHTING STRIP AT SEAT ROW 27C  REF AMM 27-51-00
